# SDR USAA920080451

- Difficulty date: February 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 46,535 hours, 31,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072270
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - FPBH INSPECTION - FORWARD CARGO COMPARTMENT DOOR CUT OUT FORWARD FRAME CRACKED, BS 44, S24R.  REPAIRED FORWARD CARGO COMPARTMENT DOOR CUTOUT FORWARD FRAME, BS 440, S24R IAW USAIRWAYS EA 110651.
